Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extensions of completely 0-simple semigroups by completely $ 0-simple$ $ semigroups.$


Author: R. J. Warne
Journal: Proc. Amer. Math. Soc. 17 (1966), 524-526
MSC: Primary 20.93
MathSciNet review: 0197609
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups. Vol. I, Mathematical Surveys, No. 7, American Mathematical Society, Providence, R.I., 1961. MR 0132791
  • [2] Gérard Lallement and Mario Petrich, Some results concerning completely 0-simple semigroups, Bull. Amer. Math. Soc. 70 (1964), 77-778.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.93

Retrieve articles in all journals with MSC: 20.93


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0197609-X
Article copyright: © Copyright 1966 American Mathematical Society